Certain Inequalities Involving the Fractional -Integral Operators
Dumitru Baleanu and
Praveen Agarwal
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We establish some inequalities involving Saigo fractional -integral operator in the theory of quantum calculus by using the two parameters of deformation, and , whose special cases are shown to yield corresponding inequalities associated with Riemann-Liouville and Kober fractional -integral operators, respectively. Furthermore, we also consider their relevance with other related known results.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/371274.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/371274.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:371274
DOI: 10.1155/2014/371274
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().